Hi all, I am in a terrible flare up to the point in my knees I have active fluid and can hardly walk. I am taking plaquenil and Celebrex. I just started arava 3 days ago and my stomach is upset (no nausea but diarhorea)and I’m tired. Not sure if the arava side effects kick in that quickly. Anyone else have this issue? I also just finished my medrol pack and will take prednisone daily until next month when I see my rheumatologist. He said I’m in real bad shape and it hit hard… read more
Both the celebrex and the Arava cause gastric upset
If your already on plaquenil and steroids with no significant response it's time to add either methotrexate or a biologic or even both
I suggest keeping a daily diary of symptoms and limitations and fatigue level and discuss them and upping your treatment at your next appointment
You should be on calcium especially with the steroids and vit D
Thank you! I was in tears after I left my rheumatologist office. Tears that my body has finally shown my dr what he needed to see to help get me on the right track:-) my blood work has all been normal so it’s been a battle the last few months.
So sorry, you’ve been thru the wringer. Have faith that your Rheumatologist can get you on track.
Thank you! That’s not a bad idea for the vitamin d.